MathSciNet Relay Station
MathSciNet bibliographic data
MR2264613 82C40 (76P05)
Bobylev, A. V. Instabilities in the Chapman-Enskog expansion and hyperbolic Burnett equations. J. Stat. Phys. 124 (2006), no. 2-4, 371–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement